# SDR DALA2022061004071

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR INTERNAL SKIN LOCAT ED FR63 TO FR63A BTW BEAM4 TO BEAM5 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: ACCOMPLISHED DETAIL VISUAL INSPECTION ON REPAIR LOC. ON DOOR INTERNAL SKIN FR63 TO FR63A AND BTW BEAM4 TO BEAM5 IN AFT CARGO COMPARTMENT AND NOT FOUND EVIDENCE OF DEGRADATION OR DAMAGE AS PER A330 NTM 51-90-00 AND ENSURED THAT REPAIR FOUND ON THE AIRCRAFT MATCHES THE DESCRIPTION DETAIL IN THE COMMENTS SECTION OF THIS ITEM. REFERENCE NWA EA 33- 207431 REV A AND A330 SRM 52-32-00-300-008. (2269919)
